# SDR UALA2011020200575

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 56,553 hours, 21,204 cycles
- Engine: Iae V2527A5
- Engine time: 49,038 hours, 18,530 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibrates
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENG 2 COMPRESSOR VANE ON UPPER ECAM.   ENGINE WAS SHUTDOWN AND RESTARTED.  FAULT CLEARED BUT RETURNED WHEN THROTTLE ADVANCED TO BREAKAWAY THRUST.  LAST LEG FAULT CHANNEL A & B VSV ACT-HC-EEC2 WITH FLT DATA FAULT SVA TK IN FLT PH 02. CHECKED IAW TSM.  ACCOMPLISHED VISUAL CHECK.  NO DEFECTS FOUND. LUBED VSV SYS IAW MM.  ACCOMPLISHED POWER ASSURANCE CHECK IAW JRH. SYS CHECKED OK.
